I have always been able to "exist"; keeping my emotions in check, enough to at least pretend to cope in social situations for awhile. However, cannot stop crying or sleeping, staring into space (with time disappearing). Any suggestions as to the type of medication that I could change onto?
With all due respect it's not failing, you've just developed a tolerance, surprised it took this long. Talk to your Dr about dosage or alternatives, nothing that may have worked or no for anyone else is going to apply to you, you know how these meds behave differently from person to person, and then even with the same person over time. Dr has diagnosis and knowledge and will have the best recommendations.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 2 answers
Posted 19 Oct 2011 • 2 answers
Posted 5 Mar 2014 • 1 answer
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Posted 24 Mar 2015 • 3 answers
Posted 18 Nov 2015 • 4 answers